liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The inverse spectral problem for the discrete cubic string
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.ORCID iD: 0000-0003-4137-8272
2007 (English)In: Inverse Problems, ISSN 0266-5611, E-ISSN 1361-6420, Vol. 23, no 1, 99-121 p.Article in journal (Refereed) Published
Abstract [en]

Given a measure m on the real line or a finite interval, the cubic string is the third-order ODE - ′′′ ≤ zm where z is a spectral parameter. If equipped with Dirichlet-like boundary conditions this is a non-self-adjoint boundary value problem which has recently been shown to have a connection to the Degasperis-Procesi nonlinear water wave equation. In this paper, we study the spectral and inverse spectral problem for the case of Neumann-like boundary conditions which appear in a high-frequency limit of the Degasperis-Procesi equation. We solve the spectral and inverse spectral problem for the case of m being a finite positive discrete measure. In particular, explicit determinantal formulae for the measure m are given. These formulae generalize Stieltjes' formulae used by Krein in his study of the corresponding second-order ODE -″ ≤ zm. © 2007 IOP Publishing Ltd.

Place, publisher, year, edition, pages
2007. Vol. 23, no 1, 99-121 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-39442DOI: 10.1088/0266-5611/23/1/005Local ID: 48398OAI: oai:DiVA.org:liu-39442DiVA: diva2:260291
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2017-12-13

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://stacks.iop.org/0266-5611/23/99

Authority records BETA

Lundmark, Hans

Search in DiVA

By author/editor
Lundmark, Hans
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Inverse Problems
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 301 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf